# SDR UALA2009060101571

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 51,711 hours, 9,515 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 5059
- Condition: Failed
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV L ONE (BUT NOT BOTH) OF THE TWO LEFT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS  MSG01- LATCHED DESCENT MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (L PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (L CHAN2)  MSG-2124001 LATCHD DC MODE REPLACED LT LWR FLOW CONTROL VALVE.  BUT J3 PLUG STILL NEEDS REPLACEMENT.  VALVE STILL INOP.  -INF- :  CONNECTOR NEEDED 120-569 0.  REF IPC 21-51-21.  CONNECTOR J3 BROKEN AT LOWER FCV.  VALVE INOPED.  REPLACED LT LWR FLOW CONTROL VALVE.  BUT J3 PLUG STILL NEEDS REPLACEMENT.  VALVE STILL INOP.  CONNECTOR NEEDED.  REPLACED LEFT PACK LOWER FLOW CONTROL VLV J3 CONNECTOR DV21513C, SYSTEM OPS CHECKS NORMAL.
